DOI QR코드

DOI QR Code

Small Functions of Meromorphic Functions that Share Three Values GCM

Alzahary, Thamir Chilaap

  • Received : 2007.10.15
  • Accepted : 2008.04.21
  • Published : 2009.03.31

Abstract

In this paper, we deal with the problem of uniqueness of meromorphic functions that share three values, and obtain some theorems which improve some results of Brosch, Yi and other authors.

Keywords

meromorphic functions;weighted sharing;meromorphic functions;small functions

References

  1. T. C. Alzahary, Small functions of meromorphic functions sharing three values with finite weights, Indian J. Pure Appl. Math., 38(2007), 305-316.
  2. G. Brosch, Eindeutigkeitssatze fur Meromorphe Funktionen, Thesis Techincal of Aachen, 1989.
  3. G. Gundersen, Meromorphic functions that share four values, Trans. Amer. Math. Soc., 277(1983), 545-567. https://doi.org/10.1090/S0002-9947-1983-0694375-0
  4. W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.
  5. I. Lahiri, On a result of Ozawa concerning uniqueness of meromorphic functions II, J. Math. Anal. Appl., 283(2003), 66-76. https://doi.org/10.1016/S0022-247X(03)00188-4
  6. P. Li and C. C. Yang, Some further results on the unique range sets of meromorphic functions, Kodai Math. J., 18(1995), 437-450. https://doi.org/10.2996/kmj/1138043482
  7. P. Li and C. C. Yang, On the characteristic of meromorphic functions that share three values CM, J. Math. Anal. Appl., 220(1998), 132-145. https://doi.org/10.1006/jmaa.1997.5833
  8. E. Mues, Meromorphic Functions sharing four values, Complex Variables, 12(1989), 169-179. https://doi.org/10.1080/17476938908814363
  9. H. Ueda, Unicity theorems for meromorphic or entire functions, Kodai Math. J., 3(1980), 457-471. https://doi.org/10.2996/kmj/1138036267
  10. H. Ueda, Unicity thorems for meromorphic or entire functions II, Kodai Mathematical Journal, 6(1983), 26-36. https://doi.org/10.2996/kmj/1138036659
  11. C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers Dordrecht-Bosten-London, 2003.
  12. S. Z. Ye, Uniqueness of meromorphic functions that share three values, Kodai Math. J., 15(1992), 236-243. https://doi.org/10.2996/kmj/1138039600
  13. H. X. Yi, Unicity theorems for meromorphic functions that share three values, Kodai Math. J., 18(1995), 300-314. https://doi.org/10.2996/kmj/1138043427
  14. H. X. Yi, Meromorphic functions with weighted sharing of three values, Complex Variables, 50(2005), 923-934. https://doi.org/10.1080/02781070500183060
  15. W. J. Yuan and H. G. Tain, Unicity results for meromorphic functions sharing small functions, Indian J. Pure Appl. Math., 32(2001), 1411-1419.
  16. Q. C. Zhang, Meromorphic functions sharing three values, Indian J. Pure Appl. Math., 30(1999), 667-682.